# SDR SWIA202154934

- Difficulty date: January 2, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 38,147 hours, 34,065 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, GEAR DISAGREE WARNING MESSAGE AND HYD 3 LO PRESS CAUTION MESSAGE WITHIN 6 SECONDS.  NOSE GREEN, MAINS YELLOW WITH XS.  ATTEMPTED TO CYCLE GEAR WITHIN ABOUT 30 SECONDS, SAME RESULT.  MANUALLY EXTENDED GEAR.  THREE GREEN GEAR.  HYD 3 SYSTEM SHOWED ZERO QUANTITY.  DECLARED EMERGENCY AND LANDED AFTER COMPLETING QRH.  DURING WALK-AROUND FOUND FLUID LEAK APPEARS TO BE FROM LEFT MAIN GEAR.  NOT SURE HOW LONG HYD 3 PUMPS RAN DRY.  PLEASE REFERENCE AML 554909.  PLEASE REFERENCE AML 554971.  PLEASE REFERENCE AML 554972 FOR REMOVAL AND REPLACEMENT OF HYD PUMP 3A AND 3B, LEAKING PRESSURE HOSES AND SWINGING OF LANDING GEAR AND OTHER WORK PERFORMED.  AIRCRAFT GOOD FOR CONTINUED SERVICE AFTER WORK COMPLETED.
